Robust stability of a class of positive quasi-polynomials in Banach spaces

Bui The Anh, Nguyen Khoa Son

Research output: Contribution to journalArticle

Abstract

In this paper, we study the stability radii of positive quasipolynomials associated with linear functional difference equations in infinite-dimensional spaces. It is shown that the positive, real and complex stability radii coincide. Moreover, explicit formulas are derived for these stability radii and illustrated by a simple example.

Original languageEnglish
Pages (from-to)626-636
Number of pages11
JournalMathematical Notes
Volume88
Issue number5-6
DOIs
Publication statusPublished - 2010
Externally publishedYes

Keywords

  • Banach lattice
  • parameter perturbation
  • Perron-Frobenius theorem
  • positive quasipolynomial
  • stability radius

Fingerprint Dive into the research topics of 'Robust stability of a class of positive quasi-polynomials in Banach spaces'. Together they form a unique fingerprint.

Cite this